International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 6, Pages 855-861
A decomposition method for a semilinear boundary value problem
with a quadratic nonlinearity
Department of Mathematics, College of Arts and Sciences, University of West Georgia, Carrollton 30118, GA, USA
Received 17 May 2004; Revised 11 January 2005
Copyright © 2005 Michael S. Gordon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The author adapts the decomposition method of Adomian to find a
series solution of a one-dimensional boundary value problem for a
semilinear heat equation with a quadratic nonlinearity. Local and
global convergence results are obtained.